# SDR USAA2009071391806

- Difficulty date: June 14, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FORWARD SIDE OF AFT PRESSURE BULKHEAD WEB DOME AT BS 1016, RBL 2.  REPAIRED AFT PRESSURE BULKHEAD WEB DOME AT BS 1016, RBL 2 IAW US AIRWAYS EA 132492.
